# SDR CA970106001

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31T
- Engine: Pwa PT6A28
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 5499402
- Condition: Broken
- Location: Elevator
- Part time: 3,063 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION AN ELEVATOR HINGE WAS FOUND BROKEN.
